Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 75, Number 1

Towards monitoring critical microscopic parameters for electropermeabilization
H. Ammari, T. Widlak and W. Zhang.
Quart. Appl. Math. 75 (2017), 1-17
Abstract, references and article information
Full-text PDF
A bistable belief dynamics model for radicalization within sectarian conflict
Yao-Li Chuang, Maria R. D’Orsogna and Tom Chou.
Quart. Appl. Math. 75 (2017), 19-37
Abstract, references and article information
Full-text PDF
Emergence of partial locking states from the ensemble of Winfree oscillators
Seung-Yeal Ha, Dongnam Ko, Jinyeong Park and Sang Woo Ryoo.
Quart. Appl. Math. 75 (2017), 39-68
Abstract, references and article information
Full-text PDF
Evolution of the Boson gas at zero temperature: Mean-field limit and second-order correction
Manoussos Grillakis, Matei Machedon and Dionisios Margetis.
Quart. Appl. Math. 75 (2017), 69-104
Abstract, references and article information
Full-text PDF
Instabilities and oscillations in coagulation equations with kernels of homogeneity one
Michael Herrmann, Barbara Niethammer and Juan J. L. Velázquez.
Quart. Appl. Math. 75 (2017), 105-130
Abstract, references and article information
Full-text PDF
Analysis of integro-differential equations modeling the vertical decomposition of soil organic matter
Göran I. Ågren, Matthieu Barrandon, Laurent Saint-André and Julien Sainte-Marie.
Quart. Appl. Math. 75 (2017), 131-153
Abstract, references and article information
Full-text PDF
Hydrodynamic limit of granular gases to pressureless Euler in dimension 1
Pierre-Emmanuel Jabin and Thomas Rey.
Quart. Appl. Math. 75 (2017), 155-179
Abstract, references and article information
Full-text PDF
A nonlinear history-dependent boundary value problem
Mircea Sofonea and Aissa Benseghir.
Quart. Appl. Math. 75 (2017), 181-199
Abstract, references and article information
Full-text PDF

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website